Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

breast aches after breast enhancement

Hi.. I had a breast enhancement about 3 yrs ago... my right breast now feels alittle different then the left.. almost like a achy feeling, but not all the time and I feel it throughout the day little here and a lil there... I m 27 and scared for breast cancer.. I have a problem w always thinking the worse.. no breast cancer runs in our family.. does breast cancer even cause an ache
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
if ur breast enhancement procedure was a surgical one, than some adhesions internally that get streached at times giving pains. surely is not a cancer now atleast. thinking of the worse is a genuine problem , but its ur personal. answer for such a problem is just the awareness of knowing ur problem. so when u know that u think worse , just dont think worse , or dont accept it.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor